MAUDE Adverse Event Report: Synthes GmbH ScrDriverShaft-hex self-retain 2.5 L100; Screwdriver

Synthes GmbH ScrDriverShaft-hex self-retain 2.5 L100; Screwdriver
Catalog Number 03.133.175
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
ScrDriverShaft-hex self-retain 2.5 L100
Common Device Name
Screwdriver
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50233771
Report Number8030965-2026-08118
Device Sequence Number13327410
Product Code HXX
UDI-Device Identifier10886982269874
UDI-Public(01)10886982269874
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.133.175
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/13/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown